Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 308362, 11 pages
http://dx.doi.org/10.1155/2011/308362
Research Article

Solvability of a Class of Generalized Neumann Boundary Value Problems for Second-Order Nonlinear Difference Equations

1Department of Applied Mathematics, Guangdong University of Finance, Guangzhou 510000, China
2Department of Mathematics, Guangdong University of Business Studies, Guangzhou 510000, China

Received 18 April 2011; Accepted 17 June 2011

Academic Editor: Hassan A. El-Morshedy

Copyright © 2011 Jianye Xia and Yuji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Focal Boundary Value Problems for Differential and Difference Equations, vol. 436 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at Zentralblatt MATH
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Zentralblatt MATH
  3. D. R. Anderson, I. Rachůnkova, and C. C. Tisdell, “Solvability of discrete Neumann boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 736–741, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Bensedik and M. Bouchekif, “Symmetry and uniqueness of positive solutions for a Neumann boundary value problem,” Applied Mathematics Letters, vol. 20, no. 4, pp. 419–426, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J.-P. Sun, W.-T. Li, and S. S. Cheng, “Three positive solutions for second-order Neumann boundary value problems,” Applied Mathematics Letters, vol. 17, no. 9, pp. 1079–1084, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Cabada and V. Otero-Espinar, “Existence and comparison results for difference ϕ-Laplacian boundary value problems with lower and upper solutions in reverse order,” Journal of Mathematical Analysis and Applications, vol. 267, no. 2, pp. 501–521, 2002. View at Publisher · View at Google Scholar
  7. I. Rachůnkova and C. C. Tisdell, “Existence of non-spurious solutions to discrete boundary value problems,” The Australian Journal of Mathematical Analysis and Applications, vol. 3, no. 2, pp. 1–9, 2006. View at Google Scholar
  8. A. Cabada and V. Otero-Espinar, “Fixed sign solutions of second-order difference equations with Neumann boundary conditions,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 1125–1136, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at Zentralblatt MATH